# SDR QXEA200400497

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,602 hours, 4,060 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: AL00102
- Part serial: C8376
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 5,602 hours, 4,060 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN - FLIGHT 4011- ABORTED TAKEOFF AT 115-120 KTS, MASTER WARNING, RUDDER MISCONFIGURATION.  WARNING WENT AWAY WHILE CLEARING RUNWAY.  RUDDER AND AILERON INDICATED GREEN.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
